# SDR SWIA200514883

- Difficulty date: April 18, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 5,848 hours, 5,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECOND FROM FRONT OVERWING RIGHT SIDE EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED EMERGENCY EXIT LIGHT.  OPERATIONAL CHECK GOOD.
